VL 470 From 20 after a year on atripla
Jan 27, 2013
I started atripla Jan 2012. CD 92, not sure what my VL was at that time. My next labs CD 180 and the next months later CD had went down to 128 but VL undetectable. I just received my latest labs CD 171 but VL went up to 470. Im really confused over it all. I take my meds every night before bed but not always at the same times. I havent missed a dose but did fall asleep and woke up at around 4 in the morning, I went ahead and took my meds. I usually take them between 9-11 every night. I was sick about a month ago with a real bad stomach ache, but that was from some lettuce that had went bad. I have a appointment in three months and having labs done again. Its been such a waiting game this past year. It gets me down waiting on these results and worrying myself about them. So any info will be much appreciated.
Response from Dr. Holodniy
You are missing a critical piece of information, namely the viral load before starting treatment. It would also be good to know the CD4 percent results to see how they are tracking with the CD4 counts. The CD4 counts can vary more than the CD4%, which is a more stable number over time. In addition, was a HIV resistance test obtained before starting treatment to determine whether your virus strain was resistant to any of the meds in Atripla. I am concerned that your viral load was undetectable and now is 470, with apparently good adherence to the Atripla. You may need to go in earlier to see if the viral load is continuing to go up. If so, you likely will need a resistance test and probably will need to change HIV meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Masturbation And HIV Transmission Risk
- Risks Of Contracting HIV From Topping Without Condom
- Unprotected Sex Without Ejaculation And HIV Transmission Risk
- Probability Of Getting HIV From Sex With A Prostitute
- Blood In Semen After Sucking Penis Worried I Have HIV
- Itchy Balls After Oral Sex Hooker Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.